# SDR 2008UALA05674

- Difficulty date: September 10, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 25,994 hours, 10,964 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L PRESSURE ASSIST BOTTLE LOW.  READING 800 PSI. BOTTLE READS LOW.  SERVICED BOTTLE.  NO LEAKS NOTED.
